# SDR AALA201802159019

- Difficulty date: February 10, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,047 hours, 7,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 64184
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE BETWEEN THE R3 AND R4 DOORS.  REPLACED THE POWER SUPPLY AND OPS CHECKED OK IAW AMM 33-51-06-960-803.
